Alert archive / Florida / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 65, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 7, 2008, 7:34 AM EST for Jefferson County, Madison County, Florida. It was in force for 41 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 7, 2008, 7:34 AM EST (12:34 UTC)
- Expired
- Mar 7, 2008, 8:15 AM EST
- In force
- 41 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Jefferson County, FL, Madison County, FL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 7, 7:55 AM EST | TSTM WND DMG | Greenville, FL | A TREE REPORTED DOWN ACROSS THE RAILROAD TRACKS. |
| Mar 7, 8:06 AM EST | TSTM WND DMG | 1 W Madison, FL | A TREE WAS REPORTED DOWN ACROSS A ROAD. THERE WAS ALSO A CAR ACCIDENT ON INTERSTATE 10 SOUTH OF TOWN. |
| Mar 7, 8:22 AM EST | TSTM WND DMG | 2 E Cherry Lake, FL | A FEW TREES AND POWERLINES REPORTED DOWN IN CHERRY LAKE AND PINETTA IN NORTHEAST MADISON COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 7, 6:45 AM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 0.6 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 30 J/kg
- Mixed-layer CIN
- -162 J/kg
- Mixed-layer LCL
- 450 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 660 m²/s²
- 0-3 km storm-relative helicity
- 928 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 071235
SVRTAE
FLC065-079-071315-
/O.NEW.KTAE.SV.W.0065.080307T1234Z-080307T1315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
734 AM EST FRI MAR 7 2008
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN JEFFERSON COUNTY IN FLORIDA...
MADISON COUNTY IN FLORIDA...
THIS INCLUDES THE CITY OF MADISON...
* UNTIL 815 AM EST
* AT 731 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 24
MILES WEST OF MADISON...OR 13 MILES SOUTH OF MONTICELLO...AND
MOVING EAST AT 65 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MADISON BY 750 AM EST...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON EST FRIDAY FOR NORTH
FLORIDA.
LAT...LON 3031 8380 3059 8376 3065 8376 3063 8331
3062 8331 3062 8327 3043 8322
TIME...MOT...LOC 1234Z 251DEG 60KT 3039 8375
$$
38-GODSEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 5:28 AM EST, 2 hours 6 minutes earlier.
Area forecast discussion, Mar 7, 5:28 AM EST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
528 AM EST FRI MAR 7 2008
.UPDATE...
HAVE UPDATED FORECAST TO INCLUDE HIGH SURF ADVISORY FOR PANHANDLE
BEACHES. ALSO BUMPED UP WINDS OVER PANHANDLE AND SE ALABAMA THIS
MORNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 71 47 55 28 64 / 100 40 10 0 0
PANAMA CITY 68 47 56 37 63 / 100 30 10 10 0
DOTHAN 69 43 52 30 63 / 100 30 10 10 0
ALBANY 71 44 53 30 62 / 100 50 10 0 0
VALDOSTA 71 47 55 30 63 / 100 70 10 0 0
CROSS CITY 72 53 59 30 66 / 90 70 10 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
BAKER...BEN HILL...BERRIEN...BROOKS...COLQUITT...COOK...
DECATUR...DOUGHERTY...GRADY...IRWIN...LANIER...LEE...
LOWNDES...MILLER...MITCHELL...SEMINOLE...THOMAS...TIFT...
TURNER...WORTH.
FL...FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES: BAY...
CALHOUN...DIXIE...FRANKLIN...GADSDEN...GULF...JACKSON...
JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
WAKULLA...WASHINGTON.
HIGH SURF ADVISORY FROM NOON EST /11 AM CST/ TODAY TO 1 PM EST
/12 PM CST/ SATURDAY FOR THE FOLLOWING ZONES: BAY...COASTAL
WALTON...FRANKLIN...GULF.
COASTAL FLOOD WATCH FROM 10 AM EST THIS MORNING THROUGH SATURDAY
MORNING FOR THE FOLLOWING ZONES: DIXIE...TAYLOR.
GM...SMALL CRAFT ADVISORY UNTIL 1 AM EST SUNDAY FOR THE FOLLOWING
ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
NM.
&&
CAMPHazardous weather outlook, Mar 7, 4:30 AM EST, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 430 AM EST FRI MAR 7 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-081000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 430 AM EST FRI MAR 7 2008 /330 AM CST FRI MAR 7 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. ...HEAVY RAINFALL AND ISOLATED SEVERE STORMS EXPECTED THROUGH THIS EVENING... ...COASTAL FLOODING POSSIBLE THIS AFTERNOON AND EVENING FOR TAYLOR AND DIXIE COUNTIES OF THE BIG BEND... .DAY ONE...TODAY AND TONIGHT... PERIODS OF HEAVY RAINFALL ARE ANTICIPATED TODAY AS A LOW PRESSURE SYSTEM MOVES NORTHEAST ACROSS THE FLORIDA PANHANDLE AND INTO CENTRAL GEORGIA. WIDESPREAD RAINFALL TOTALS OF TWO TO FOUR INCHES ARE EXPECTED THROUGH TONIGHT WITH LOCALLY HIGHER AMOUNTS...MAINLY FROM THE EASTERN PANHANDLE ACROSS THE FLORIDA BIG BEND AND PORTIONS OF SOUTHWEST AND SOUTH CENTRAL GEORGIA. WITH GROUNDS ALREADY SATURATED FROM HEAVY RAINS THE PAST FEW WEEKS AND AREA RIVERS RUNNING BANK FULL...THE RISK FOR AREAL AND RIVERINE FLOODING WILL INCREASE ACROSS THE AREA. A FLOOD WATCH HAS BEEN ISSUED FOR THESE AREAS THROUGH FRIDAY NIGHT. STRONG SOUTHERLY WINDS TODAY WILL PILE WATER ALONG THE TAYLOR AND DIXIE COUNTY COASTS. DEPARTURES OF 2 TO 3 FEET ABOVE NORMAL ASTRONOMICAL TIDES ARE EXPECTED DURING THE HIGH TIDE CYCLE AROUND MIDDAY TODAY. ASTRONOMICAL TIDES ARE ALREADY RUNNING HIGH...AND TIDES ABOUT 4 TO 6 FEET ABOVE MEAN LOW LOW WATER LEVELS WILL BE POSSIBLE DURING THE AFTERNOON HIGH TIDE CYCLE. SOME OVER WASH OF FLOOD WALLS WILL BE POSSIBLE WITH MOST IMPACTS EXPECTED TO BE MINOR. ALSO...THERE IS A HIGH RISK FOR RIP CURRENTS TODAY ALONG THE PANHANDLE AND BIG BEND BEACHES. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY FOR THE ENTIRE AREA. STRONG WIND SHEAR AND MARGINAL INSTABILITY MAY ALLOW FOR A FEW SEVERE THUNDERSTORMS TO DEVELOP AS A COLD FRONT PUSHES EASTWARD ACROSS THE AREA. THE MAIN SEVERE WEATHER THREATS WILL BE DAMAGING STRAIGHT LINE WINDS AND ISOLATED TORNADOES. INCREASING WINDS AND SEAS OVER THE COASTAL WATERS WILL CREATE HAZARDOUS MARINE CONDITIONS TONIGHT THROUGH TONIGHT...WITH SMALL CRAFT ADVISORIES IN EFFECT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... GUSTY NORTHWEST WINDS ON SATURDAY WILL USHER IN MUCH COOLER AIR. WINDS MAY GUST UP TO 25 MPH ACROSS THE FORECAST AREA SATURDAY MORNING. STRONG WINDS OVER THE COASTAL WATERS WILL CREATE HAZARDOUS MARINE CONDITIONS SATURDAY...WITH SMALL CRAFT ADVISORIES IN EFFECT. A LIGHT FREEZE IS POSSIBLE SATURDAY NIGHT AS COLD HIGH PRESSURE SETTLES OVER THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS MORNING. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. CAMP
In the hours before
Special weather statement, Mar 7, 5:34 AM EST, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 534 AM EST FRI MAR 7 2008 FLZ028-029-034-071115- DIXIE-LAFAYETTE-TAYLOR- 534 AM EST FRI MAR 7 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DIXIE...LAFAYETTE AND TAYLOR COUNTIES... * UNTIL 615 AM EST/515 AM CST/ AT 430 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES SOUTH OF STEINHATCHEE...MOVING NORTHEAST AT 45 MPH. THIS STORM WILL BE NEAR... 6 MILES SOUTHEAST OF STEINHATCHEE BY 545 AM EST. DIME SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 25-CAMP
Special weather statement, Mar 7, 5:45 AM EST, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 545 AM EST FRI MAR 7 2008 ALZ065-068-071130- COFFEE-GENEVA- 445 AM CST FRI MAR 7 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COFFEE AND GENEVA COUNTIES IN SOUTHEAST ALABAMA... * UNTIL 530 AM CST AT 436 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR GREEN BAY...OR 17 MILES SOUTHEAST OF ANDALUSIA...MOVING EAST AT 45 MPH. WIND GUSTS UP TO 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Mar 7, 5:53 AM EST, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 553 AM EST FRI MAR 7 2008 FLZ014-015-071145- FRANKLIN-GULF- 553 AM EST FRI MAR 7 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR FRANKLIN AND GULF COUNTIES... * UNTIL 645 AM EST/545 AM CST/ AT 448 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A A LINE OF STRONG THUNDERSTORMS NEAR PORT ST. JOE...MOVING EAST AT 45 MPH. WIND GUSTS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Mar 7, 6:18 AM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 618 AM EST FRI MAR 7 2008 ALZ065-066-071200- COFFEE-DALE- 518 AM CST FRI MAR 7 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COFFEE AND DALE COUNTIES... * UNTIL 600 AM CST AT 512 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR NEW BROCKTON...OR 8 MILES NORTHWEST OF ENTERPRISE...MOVING NORTHEAST AT 40 MPH. WIND GUSTS UP TO 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM. ALSO...THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 4:19 AM EST | Special Marine Warning | TAE | 56 min | |
| Mar 7, 5:11 AM EST | High Surf Advisory | TAE | Bay, Franklin, Gulf, Walton | 38 hr |
| Mar 7, 5:37 AM EST | Special Marine Warning | TAE | 23 min | |
| Mar 7, 5:45 AM EST | Special Marine Warning | TAE | 60 min | |
| Mar 7, 6:01 AM EST | Severe Thunderstorm Warning | TAE | Franklin, Gulf, Liberty, Wakulla | 44 min |
| Mar 7, 6:20 AM EST | Severe Thunderstorm Warning | TAE | Dixie, Lafayette | 40 min |
| Mar 7, 6:39 AM EST | Severe Thunderstorm Warning | TAE | Leon, Liberty, Wakulla | 36 min |
| Mar 7, 6:49 AM EST | Severe Thunderstorm Warning | TAE | Franklin, Wakulla | 41 min |
| Mar 7, 6:50 AM EST | Special Marine Warning | TAE | 115 min | |
| Mar 7, 7:02 AM EST | Severe Thunderstorm Warning | TAE | Jefferson, Leon, Wakulla | 43 min |
| Mar 7, 7:05 AM EST | Tornado Warning | TAE | Jefferson, Leon, Wakulla | 25 min |
| Mar 7, 7:12 AM EST | Tornado Warning | TAE | Jefferson, Wakulla | 33 min |
| Mar 7, 7:16 AM EST | Severe Thunderstorm Warning | TAE | Jefferson, Madison, Taylor | 44 min |
| Mar 7, 8:04 AM EST | Severe Thunderstorm Warning | TAE | Dixie, Lafayette, Taylor | 56 min |
| Mar 7, 8:08 AM EST | Severe Thunderstorm Warning | TAE | Madison | 52 min |
| Mar 7, 8:10 AM EST | Severe Thunderstorm Warning | TAE | Madison | 20 min |
| Mar 7, 8:19 AM EST | Tornado Warning | TAE | Dixie, Lafayette, Taylor | 41 min |
| Mar 7, 8:31 AM EST | Tornado Warning | TAE | Dixie | 44 min |
| Mar 7, 8:44 AM EST | Tornado Warning | TAE | Lafayette, Taylor | 46 min |
| Mar 7, 8:59 AM EST | Severe Thunderstorm Warning | TAE | Lafayette, Taylor | 16 min |
| Mar 7, 9:02 AM EST | Severe Thunderstorm Warning | TAE | Dixie, Lafayette | 43 min |
| Mar 7, 11:22 AM EST | River Flood Warning | TAE | Gadsden, Leon | 7 days |
| Mar 7, 11:22 AM EST | River Flood Warning | TAE | Leon | 23 hr |
| Mar 7, 11:31 AM EST | River Flood Warning | TAE | Wakulla | 46 hr |
| Mar 7, 11:35 AM EST | River Flood Warning | TAE | Calhoun, Franklin, Gulf, Liberty | 33 hr |
| Mar 7, 2:19 PM EST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 37 hr |
| Mar 7, 2:19 PM EST | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 29 hr |
| Mar 7, 2:33 PM EST | Freeze Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 25 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.